Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

12 year old taking levothyroxin. Concerned about the height

Dear Doctor as I mensioned ,My 12yr old daughter has weight 65kg and her height is147 cm.
her first period was began at age 10.before that we gave her decapeptide for a year(At age 8) because of
her secondary sexual apperance..Her doctor told us that deca is enough given for a year .At age 9 she didn't show her period but at 10 it started.Now we are worried about her height.I'm 180cm and my wife is 159cm.
I must say that she is taking Levothyroxin(Just 4month ago we found she has increase TSH and T4,T3 were low) she is takeing1/2 tab Levo a day.Everyday .What can we do more for her?
ps:her GH level was low but IGF was normal.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

I can understand your concern. Your daughter has another 6-9 years to gain height and she will certainly gain it provided you ensure that her thyroid hormone level and her nutrition is maintained.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Rajiv K Khandelwal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor